anthony sofo
anthony sofo
professor mathematics
vu.edu.au üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
An Ostrowski type inequality for mappings whose second derivatives are bounded and applications
SS Dragomir, NS Barnett
RGMIA research report collection 1 (2), 1998
1031998
Computational techniques for the summation of series
A Sofo
Springer Science & Business Media, 2012
802012
Some remarks on the trapezoid rule in numerical integration
SS Dragomir, P Cerone, A Sofo
RGMIA research report collection 2 (5), 1999
801999
Notes on the Schur-convexity of the extended mean values
F Qi, J Sándor, SS Dragomir, A Sofo
Taiwanese Journal of Mathematics 9 (3), 411-420, 2005
692005
Photosynthetic performance and light response of two olive cultivars under different water and light regimes
A Sofo, B Dichio, G Montanaro, C Xiloyannis
Photosynthetica 47 (4), 602-608, 2009
662009
Identities for the harmonic numbers and binomial coefficients
A Sofo, HM Srivastava
The Ramanujan Journal 25 (1), 93-113, 2011
642011
Integral forms of sums associated with harmonic numbers
A Sofo
Applied mathematics and computation 207 (2), 365-372, 2009
602009
Sums of derivatives of binomial coefficients
A Sofo
Advances in Applied Mathematics 42 (1), 123-134, 2009
592009
An integral inequality for twice differentiable mappings and applications
SS Dragomir, A Sofo
Tamkang Journal of Mathematics 31 (4), 257-266, 2000
592000
Quadratic alternating harmonic number sums
A Sofo
Journal of Number Theory 154, 144-159, 2015
582015
Ostrowski and trapezoid type inequalities for the Stieltjes integral with Lipschitzian integrands or integrators
NS Barnett, WS Cheung, SS Dragomir, A Sofo
Computers & Mathematics with Applications 57 (2), 195-201, 2009
572009
Ostrowski type inequalities for functions whose modulus of the derivatives are convex and applications
NS Barnett, P Cerone, SS Dragomir, MR Pinheiro, A Sofo
RGMIA research report collection 5 (2), 2001
442001
Harmonic sums and integral representations
A Sofo
Journal of Applied Analysis 16 (2), 265-277, 2010
402010
General properties involving reciprocals of binomial coefficients
A Sofo
Journal of Integer Sequences 9 (4), 1-13, 2006
402006
Some remarks on the midpoint rule in numerical integration
SS Dragomir, P Cerone, A Sofo
RGMIA research report collection 1 (2), 1998
371998
Uniform stability of periodic discrete systems in Banach spaces
C Buse, P Cerone, SS Dragomir, A Sofo
Journal of Difference Equations and Applications 11 (12), 1081-1088, 2005
342005
Ostrowski type inequalities for functions whose modulus of the derivatives are convex and applications. Inequality Theory and Applications, Vol. 2 (Chinju/Masan, 2001), 19–32 …
NS Barnett, P Cerone, SS Dragomir, MR Pinheiro, A Sofo
Preprint: RGMIA Res. Rep. Coll 5 (2), 1, 2002
332002
Summation formula involving harmonic numbers
A Sofo
Analysis Mathematica 37 (1), 51, 2011
322011
Ostrowski type inequalities for functions whose derivatives are convex
SS Dragomir, A Sofo
Proceeding of the 4th International Conference on Modelling and Simulation, 2002
322002
Harmonic numbers and double binomial coefficients
A Sofo
Integral Transforms and Special Functions 20 (11), 847-857, 2009
292009
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20